Approximation Methods for Fixed Points of Quasi-contractive Mappings in Arbitrary Real Banach Spaces
Olusegun O. Owojori
Journal of Mathematics and Statistics, Volume 1, Issue 2, pp. 95–102 · doi.org/10.3844/jmssp.2005.95.102
Abstract
Owojori and Imoru [1] introduced some iteration methods and investigated its convergence for pseudocontractive and accretive operators in arbitrary Banach spaces. In this work, strong convergence results are established for fixed points of a general type of quasicontractive mappings in arbitrary real Banach spaces. Our results here represent some improvements on the earlier results of Owojori and Imoru [1], Naimpally and Singh [2], Chidume [3, 4], Qihou [5], Ganguly and Bandyopahyay [6], Chidume and Osilike [7], Rhoades [8] and Osilike [9] for quasicontractive operators in Banach spaces.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2005 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Owojori, O. O. (2005). Approximation Methods for Fixed Points of Quasi-contractive Mappings in Arbitrary Real Banach Spaces. Journal of Mathematics and Statistics, 1(2), 95–102. https://doi.org/10.3844/jmssp.2005.95.102
- Licence
- © Science Publications
- Issue
- Volume 1, Issue 2
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
